Skip to content Skip to navigation

Singular and Fractional Integral Operators with Variable Kernels on the Weak Hardy Spaces

Commun. Math. Anal.
Volume 18, Number 1 (2015), 48 - 63

Singular and Fractional Integral Operators with Variable Kernels on the Weak Hardy Spaces

Price: $20.00

Abstract

In this paper, by using the decomposition theorem for weak Hardy spaces, we will obtain the boundedness properties of some integral operators with variable kernels on these spaces, under some Dini type conditions imposed on the variable kernel $\Omega(x,z)$.